# SDR TWAA9711504

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 2530 · Buffet/Galleys
- Part: Power Chord
- Condition: Failed
- Location: Food Cart
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JFK - FLT 149 - DURING CRUISE, THE AFT GALLEY FOOD CART EMITTED SMOKE DUE TO A BAD POWER CHORD.  REMOVED AND REPLACED THE POWER CHORD.  FUNCTIONAL CHECK NORMAL.  RETURNED CART TO SERVICE.  (M)
